How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: OB GYN
Satisfied Customers: 8058
Experience:  MBBS, years of experience in the field of Surgery and Emergency Medicine.
27273415
Type Your OB GYN Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I took my nuvaring out two weeks in because it was

Customer Question

I took my nuvaring out two weeks in because it was uncomfortable. that was 3 days ago. I have birth control pills but am not sure when to start taking them.
JA: When was your last pap smear? Have you ever had an irregular pap?
Customer: last october & no
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 1 month ago.
Category: OB GYN
Expert:  Dr Uzair replied 1 month ago.

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Expert:  Dr Uzair replied 1 month ago.

You can start your pills on Sunday after you start your menstrual period meanwhile you can use condoms as an alternate method.

Hope this helps.
Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes.

Expert:  Dr Uzair replied 1 month ago.

Please let me know if you have followup questions.